【May 1-3】Via Ferrata Challenge and hike Fairy Mt

Are you going?

4 people going

Share:

Xianju

· Taizhou

How to find us

Wechat: 138 1748 0832 Email: M2adventurers@gmail.com

Location image of event venue

Details

Meeting and drop-off Point: M2 Team Leaders will be welcoming you at Zhongshan Park Metro Station Exit 8 of Line 2 * Crossroad Kaixuan Road and Changning Road 凯旋路长宁路.

Day 1
18:45 Gather at meeting point Zhongshan Park & leave Shanghai.
19:00 It's time for us to hit the road and leave Shanghai!!

24:00 Arrive guesthouse around midnight and quickly go to sleep.

Day 2
08:00 Time to get up and have some local breakfast~
08:30 We can leave our luggage in the guesthouse, just carry a light backpack to explore today's Via Ferrata, we drive about 30mins to reach to the entrance of Fairy Mt.
09:30 Start our adventure with the Via Ferrata (about 1.5 hours). At the beginning, it might look a bit scary, but once you'll be there, you will love it The view from the top is just awesome.
11:00 After the Via Ferrata, we will hike in the Fairy Mt (about 4 hours). The hike is easy, mostly stairs.
16:00 We will then drive back to the guesthouse, shower or free time .
18:00 Dinner is ready, lots of delicious food (incl vegetarian options)
19:00 Bonfire party and chitchat

Day 3
08:30 Time to get up and ready for breakfast
09:30 We start hiking to the hidden village (with our backpack on!) mostly uphill following nice trail, about 2-2.5 hours hike
12:00 Arrive at the hidden village and enjoy the amazing view
12:30 Having a quick break after we will have lunch together, nice food cooked by locals (vegan-friendly)
14:00 Rest for a bit and go for another light Hike around the village for about 2 hours (optional)! OR you can stay in the village to chill OR do a slighter longer hike to reach to the top of a peak
18:00 After the whole day hike, you'll probably be hungry again... Good, because dinner is ready and waiting for us! Lots of delicious food (incl vegetarian options)
19:30 Campfire is getting ready, the music is on, let's get the Party started.

Day 4
9:30 Get up and have breakfast
10:00 Pack our belongings and hike to the next village. The hike is about 3 hours, mostly downhill. If the weather permits, we might see the cloud-sea view!
13:00 Drive for 30min and reach to the restaurant for lunch (incl vegetarian options). After the meal, we will head back to Shanghai :(
19:30 Estimate time of arrival in Shanghai.

OTHER INFO
1199 RMB

Prepayment:
- 300 RMB
- Accepted payment methods: Alipay, Wechat, Bank transfer or Cash (Jiaotong University area)
Balance:
- Pay the remaining balance 1 week before the trip.
- Accepted payment methods: Alipay, Wechat, Bank transfer or Cash

*Included in the price:
- Transportation fees and driver’s allowance
- Organizing and local guides fee + allowance
- M2adventure Team Leaders
- Via Ferrata Fee and safety equipment renting fee
- Fairy Mt entry fee
- Meals: Day 2 Breakfast and Dinner (incl vegetarian dishes)
- Meals: Day 3 Breakfast Lunch and Dinner (incl vegetarian dishes)
- Meals: Day 4 Breakfast and Lunch (incl vegetarian dishes)
- Professional outdoor insurance and first aid kit
- Bonfire fee
- Other costs for public equipment (raincoat etc)

*Not Included:
- Drinks and meals not mentioned
Day 2 lunch: Might need to bring your own, can buy some snacks on site
Drinks (water, beer, soda) can be bought at the guesthouses only
- Accommodation
Local guesthouse, 60rmb/person/night (so 180rmb for 3 nights)
Day 1 and 2: Standard bedroom for 2 people
Day 3: Dormitory bed, 2-6plp per room, shared bathroom out of the bedroom.